Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Evolutionary Hirota Type (2+1)-Dimensional Equations: Lax Pairs, Recursion Operators and Bi-Hamiltonian Structures

SYMMETRY INTEGRABILITY AND GEOMETRY-METHODS AND APPLICATIONS, vol.14, 2018 (Journal Indexed in SCI) identifier identifier

Recursion operators and bi-Hamiltonian structure of the general heavenly equation

JOURNAL OF GEOMETRY AND PHYSICS, vol.116, pp.124-139, 2017 (Journal Indexed in SCI) identifier identifier

Generalization of bi-Hamiltonian systems in (3+1) dimension, possessing partner symmetries

JOURNAL OF GEOMETRY AND PHYSICS, vol.101, pp.11-18, 2016 (Journal Indexed in SCI) identifier identifier

Recursion Operators and Tri-Hamiltonian Structure of the First Heavenly Equation of Plebanski

SYMMETRY INTEGRABILITY AND GEOMETRY-METHODS AND APPLICATIONS, vol.12, 2016 (Journal Indexed in SCI) identifier identifier

Anti-self-dual gravitational metrics determined by the modified heavenly equation

JOURNAL OF GEOMETRY AND PHYSICS, vol.85, pp.252-258, 2014 (Journal Indexed in SCI) identifier identifier

Bi-Hamiltonian structure of an asymmetric heavenly equation

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.44, no.50, 2011 (Journal Indexed in SCI) identifier identifier

BI-HAMILTONIAN REPRESENTATION, SYMMETRIES AND INTEGRALS OF MIXED HEAVENLY AND HUSAIN SYSTEMS

JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, vol.17, no.4, pp.453-484, 2010 (Journal Indexed in SCI) identifier identifier

MULTIPLE LOCAL LAGRANGIANS FOR n-COMPONENT SUPER-KORTEWEG DE VRIES-TYPE BI-HAMILTONIAN SYSTEMS

INTERNATIONAL JOURNAL OF MODERN PHYSICS A, vol.25, no.5, pp.1069-1078, 2010 (Journal Indexed in SCI) identifier identifier

Self-dual gravity is completely integrable

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.41, no.39, 2008 (Journal Indexed in SCI) identifier identifier

Symmetry Reductions of Second Heavenly Equation and 2+1-Dimensional Hamiltonian Integrable Systems

JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, vol.15, pp.417-425, 2008 (Journal Indexed in SCI) identifier identifier

Hamiltonian structure of multi component integrable systems

CZECHOSLOVAK JOURNAL OF PHYSICS, vol.51, pp.1459-1463, 2001 (Journal Indexed in SCI) identifier identifier

Multi-component bi-super hamiltonian KdV systems

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.34, pp.7713-7718, 2001 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Symmetry reduction of the first heavenly equation and 2

TURKISH JOURNAL OF PHYSICS, vol.42, no.2, pp.183-190, 2018 (Journal Indexed in ESCI) identifier identifier

Symmetry Reduction of Asymmetric Heavenly Equation and 2 1 Dimensional Bi Hamiltonian System

Jornal of Geometry and Symmetry in Physics, vol.34, no.34, pp.87-96, 2014 (Refereed Journals of Other Institutions) Creative Commons License identifier

A new 2 1 Dimesional Hamiltonian Integrable System

Sigma Mühendislik ve Fen Bilimleri Dergisi, vol.27, pp.118-128, 2009 (Other Refereed National Journals)

Çok Bileşenli Lineer Olmayan Süper Çözülebilir Sistemler

Yıldız Teknik Üniversitesi Dergisi, vol.2001, no.1, pp.9-19, 2002 (Other Refereed National Journals) Creative Commons License

Orta Atmosferde Yatay Rüzgar Hızının Mevsimsel Değişimi ve Gravite Dalgaları Üzerindeki etkileri

İstanbul Ticaret Üniversitesi Dergisi, vol.1, pp.253-264, 2002 (National Refreed University Journal)

İyonosferin İletkenliği ve Manyetik Alanların Neden Olduğu Magneto Akustik Gravite Dalgalarının Sönüme Uğraması

Yıldız Teknik Üniversitesi Dergisi, vol.3, no.4, pp.253-264, 1996 (Other Refereed National Journals)

Refereed Congress / Symposium Publications in Proceedings

(2+1)-Dimensional Bi-Hamiltonian System Obtained from Symmetry Reduction of (3+1)-Dimensional Hirota Type Equation

Turkish Physical Society–35th International Physics Congress (TPS-35), Muğla, Turkey, 3 - 08 September 2019, pp.252 Creative Commons License

Recursion operators and tri Hamiltonian structure of the firstheavenly equation of Plebanski

XXIV nd International Colloquium on Integrable Systems (ISQS-24), Prague, Czech Republic, 14 - 18 June 2016

Two different bi-Hamiltonian structure of the First Heavenly Equation of Plebanski

XXIV International Conference on Integrable Sysetms and Quantum Symmetries, Praha, Czech Republic, 14 - 18 June 2016, pp.1-2

Bi-Hamiltonian Structure of Modified Heavenly Equation

Turkish Physical Society, 31st International Physics Congress, Muğla, Turkey, 21 - 24 July 2014, pp.1

SYMMETRY REDUCTION OF ASYMMETRIC HEAVENLY EQUATION AND 2+1-DIMENSIONAL BI-HAMILTONIAN SYSTEM

15th International Conference on Geometry, Integrability and Quantization, Varna, Bulgaria, 7 - 12 June 2013, pp.309-317 identifier

Dirac Constraint Analysis and Symplectic Structure of an Asymmetric Heavenly Equations

Turkish Physical Society, 29th International Physics Conference, Muğla, Turkey, 5 - 08 September 2012

3 1 Dimensional Mullti Hamiltonian Integrable Systems

Turkish Physical Society, 26. International Physics Conference, Muğla, Turkey, 24 - 27 September 2009

Mixed heavenly equation: a new integrable multi-Hamiltonian system

Eighth International conference Symetry in Nonlinear Mathematical Physics, Kyyiv, Ukraine, 21 - 27 July 2009, pp.1-2

Multiple Lagrangians for n-component bi-Hamiltonian systems

Turk Physical Society 23rd International Physics Congress, Muğla, Turkey, 13 - 16 September 2005, pp.400-405

Gravity Waves Induced Ionization Lakers in The F Region Over İstanbul

Geophysical Research Abstracts, Amsterdam, Netherlands, 07 July 1999, vol.1, no.3, pp.624

Gezici İyonosfer Bozuklukları ve Es Tabakası

Türk Fizik Derneğ, 17.Fizik Kongresi, Alanya, Turkey, 27 - 31 October 1998